Commutators of singular integrals on generalized Lp spaces with variable exponent

Alexei Yu Karlovich, Andrei K. Lerner

Research output: Contribution to journalArticlepeer-review

46 Scopus citations

Abstract

A classical theorem of Coifman, Rochberg, and Weiss on commutators of singular integrals is extended to the case of generalized Lp spaces with variable exponent.

Original languageEnglish
Pages (from-to)111-125
Number of pages15
JournalPublicacions Matematiques
Volume49
Issue number1
DOIs
StatePublished - 2005

Keywords

  • BMO
  • Calderón-Zygmund singular integral
  • Commutator
  • Generalized L space with variable exponent
  • Local sharp maximal function

Fingerprint

Dive into the research topics of 'Commutators of singular integrals on generalized Lp spaces with variable exponent'. Together they form a unique fingerprint.

Cite this